Global Stability of N-Dimensional Nonautonomous Lotka-Volterra System

Xue Zhong He*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper, we deal with the global asymptotic stability of n-dimensional Lotka-Volterra system with time dependent coefficients. By constructing suitable Lyapunov functions, we generalize Theorems 3.1 and 3.2 of [6] to our n-dimensional case and therefore have solved the open problem given in [6]. We also discuss the global stability of the periodic solution of the system when all the coefficients of the system are periodic. For the case of n = 2, we have improved the corresponding results in [6].

Original languageEnglish
Pages (from-to)253-262
Number of pages10
JournalApplicable Analysis
Issue number3-4
Publication statusPublished - 1 Sept 1993
Externally publishedYes


  • Lyapunov functions
  • global stability
  • periodic solution


Dive into the research topics of 'Global Stability of N-Dimensional Nonautonomous Lotka-Volterra System'. Together they form a unique fingerprint.

Cite this